# SDR 20001109SH005

- Difficulty date: October 6, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: F07K311
- Condition: Cracked
- Location: Filter Base
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN INCOMING MATERIAL INSPECTION, A REPAIR STATION NOTED WHAT APPEARED TO BE A MANUFACTURING INDUCED CRACK ON THE INSIDE PORTION OF THE FILTER BASE RING WHICH RETAINS THE RUBBER GASKET.  THIS CRACK IS APPROXIMATELY .0625 INCH IN LENGTH AND APPEARED TO HAVE BEEN FORMED WHEN THE RING WAS CRIMPED TO THE BASE.  THE REPAIR STATION CHECKED THEIR STOCK OF FILTERS AND FOUND NO FURTHER INSTANCES OF THIS CONDITION.  (X)
